# SDR IXXA20150726104

- Difficulty date: June 3, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 79,359 hours, 36,945 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 145T8752235
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK WEB FROM STATION 917 TO 972, LBL 97.42 TO 74.78 HAS A CRACK ON THE OTBD AFT CORNER.  SERVICEABLE PRESS DECK FABRICATED & INSTALLED IAW DWG 145T8752 & ENGINEERING DOCUMENT 47008ORD03.
